M. Kardel

Search this author in Google Scholar


Articles: 1

Operators preserving orthogonality on Hilbert $\it{K}(H)$-modules

R. G. Sanati, E. Ansari-piri, M. Kardel

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 25 (2019), no. 2, 189-194

In this paper, we study the class of orthogonality preserving operators on a Hilbert $\it{K(H)}$-module $W$ and show that an operator $T$ on $W$ is orthogonality preserving if and only if it is orthogonality preserving on a special dense submodule of $W$. Then we apply this fact to show that an orthogonality preserving operator $T$ is normal if and only if $T^*$ is orthogonality preserving.


All Issues